Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have been taking citroplam, levothyroxin for thyroid. Decreased citroplam. Having fuzzy mind, brain saps. Is it side effect?

I have been taking 20mg of citroplam for the last 14 months as well as 50mg of levothyroxine for an under active thyroid . My GP has suggested we decrease my citroplam with a view to coming off it altogether but in so doing I experienced bad side effects of fuzzy mind and brain saps, so rightly or wrongly I have now decided to just go cold turkey and get off it altogether which I know isn t the best course but I feel that 1 week on maybe it is best to just get the withdrawal symptoms past me in one swoop? Reason why I want to come off it altogether is because my husband and I want to try for another baby. I ve also stopped my pill . Could we start trying now?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Stopping citalopam before getting pregnant is not going to effect child in any way.In some cases even these drugs are continued in pregnancy as well.
I am bit concerned about you stopping the drugs and getting the side effects.Please consult your doctor if symptoms worsens.
Answered: Sat, 13 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor